# SDR IPXA2018060420233

- Difficulty date: May 22, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 37,142 hours, 5,492 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B0222437
- Condition: Broken
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN RT WING INBD AILERON UPPER SKIN AT WBL 515.  REPAIRED IAW SRM 57-60-01-2R-1, REPAIR 1,  REV 82.00, SRM 51-70-06-0G, GENERAL REV 82.
